Economic Forum Polish Running Festival, 10th and 11th September 2011, Krynica-Zdroj


Saturday - 10 September:              

  • 7 Valleys Run Ultramarathon of the Festival  - run for the most persistent runners - 100 km. Start at 3.00 , finish line deadline at 22.00 pm (time limit of 19 h)
  • Run to Jaworzyna Mountain, start at 10.00
  • Krynica Muszyna-Muszynianka Run, start at 12.00  finish line deadline at 13.30 pm (time limit of 1.30 h)
  • BZ WBK Relay Bardejov ? Krynica-Zdroj, start at 16.00 - finish line deadline at 09.00 pm (time limit of 5 h)
  • Pasta Party 19:00
  • Awards Cremony ? 20.00


Sunday - 11 September:   

  • Koral Marathon - 42,195 km, Nowy Sacz-Krynica Zdroj, start at 9.00 am, finish line deadline at 3.00 pm (time limit 6 h)
  • Runs on Krynica?s Promenade for children ? 9.00
  • Runs on Krynica?s Promenade for women ? 10.30
  •  Awards Cremony 16.00 

See also:


Podziel się: